It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Addiction & Recovery Message Board


Addiction & Recovery Board Index


Hello Feather,

I just finished reading the C. Heather Ashton info. Amazing! I didn't realize that I was such a mess. I took another half [5 mg] this AM and feel great. I can't believe how quickly I lost the feelings of paranoia, depression, racing mind, etc.

I'm going to stick with this for about a month [if I can] before I cut more. I think I'll try to do 1 mg every other week at that point. I'm going to add some supplements I read about, most of which are in the Whey Protein and the Casein Protein shakes I drink every day. From what I read on another site, that seems to help alleviate the symptoms. Speaking of symptoms, you were right in your advice: "Remember any symptoms you get are only symptoms. Nothing is actually happening to you." It was so hard to see them as just symptoms, when you don't know what's going on inside your head. From just talking/writing to someone [you] and the reading, I now have such an understanding of what's going on with the neurotransmitters, that I am convinced a lot of what I was going through last week were my owns fears and anxieties amplifying the withdrawal effects; although right now, it could just be that I needed to get back on the valium.

I did try Lexapro about 3 years ago and felt the same way - exhausted. It's odd because I don't feel tired on the 10 mg V. but the Lexapro knocked me out. From what I read, some people take 30-40+ mg of V. per day, so I guess I am the REAL featherweight :). My mom is taking Zoloft and it seems to help her and a friend of mine was taking Paxil for a year. He had just had a baby and was "freaking out". His Dr. weaned him off after a year and he is doing great now. As for me, when I get through this, I'm done with these meds...hopefully

I too was blown away that some people have been on the Benzos for decades! That really also helped to put things in perspective for me, as I have only been on them for two years.

Icky head: It might just be the rain and if you didn't already, I would say not to take an Ativan "just to see". You've come a long way to come off of that med. and if the feeling is not too bad, maybe try to stick it out. Remember, "don't go backwards" :nono:. My friend said that, even with his Dr. tapering him off of a low dose of the Paxil for a year, he still had a funky, tingling feeling for a few weeks after the last dose. I understand what your Dr. is saying about your metabolism and it makes sense; however, I can see your point too about taking the low dose. I can't wait to get off this stuff, but wonder if I can.

Unfortunately, we might both need low doses of something :(.

Thanks for asking about the interview - it went well. Here's the ironic part...it's for a pharmaceutical sales position :D . The next step is one more interview and then, if we come to an agreement, they do a background/drug screening. Can't ask them what they test for so I contacted the testing center and tried to anonymously squeeze info from them - got nothing. Another friend who has a pharmacy in his house [all prescribed] said that he's had a lot of these test and they have never picked up on his Klonopin, Aterol, or the multitude of other meds. he's been on. I do think that they are looking just for recreational drugs but, with a pharma., I think they may be more thorough. Worst case scenario is that I fail and am stuck selling mutual funds and insurance the rest of my life :yawn:. More important to wean of off this - no job is that important.

You have a great weekend as well. Please let me know how things go for you during your storm [both of them].

BB





All times are GMT -7. The time now is 08:14 AM.





2019 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!